MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA SNAP CLAMP ASSEMBLY; SURGICAL RETRACTOR

INTEGRA LIFESCIENCES CORPORATION OH/USA SNAP CLAMP ASSEMBLY; SURGICAL RETRACTOR
Catalog Number 4040
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility engineer reported that the clamping force of the snap clamp assembly (4040) on the retractor rod was "too low, that the clamp yields to tissue pressure." there was no patient injury; however, a surgical delay exceeding 30 minutes was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h4, h6, h11.The snap clamp assembly (4040) was returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue was observed.Failure analysis: the customer's statement was confirmed as valid after evaluating the device."the inspection of the snap clamp reveals that it is not closing properly and has become loose.The bolt must be replaced along with the worn washers, and the unit must be readjusted according to the manufacturer's specifications.Product wear and tear due to normal use is excluded from the terms of the omni-tract warranty.This repair is not covered by the warranty.The unit must be functionally checked and marked with the instance number (b)(4)." root cause analysis: the reported complaint was confirmed.Based on the evaluation by integra service and repair, the root cause is most likely heavy wear and mishandling over time, resulting in function-inhibiting damage.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h11.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue was observed.Could not be performed at this time as not enough lot/serial/manufacture date information was provided.The number provided is only a lot code.The dhr may be reviewed, if necessary, if/when enough further information is provided or can be identified.

Brand Name
SNAP CLAMP ASSEMBLY
Common Device Name
SURGICAL RETRACTOR
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22375287
Report Number3004608878-2025-00139
Device Sequence Number8091610
Product Code GAD
UDI-Device Identifier10381780270638
UDI-Public10381780270638
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4040
Device Lot Number224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/21/2025
09/08/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/28/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown